# SDR AWXA200600038

- Difficulty date: December 24, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, .375 INCHES, AT BS 178, WL 229 AND BL 17.1R.  MAINTENANCE REMOVED WEB AT BS 178 IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED REPLACEMENT WEB IAW BOEING DRAWING 65-17582.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 229 AND BL 17.1R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
